# SDR SWAA2015012636093

- Difficulty date: January 13, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 57,221 hours, 33,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266011
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT SKIN LOWER SURFACE AT ACTUATOR CRACKED.  REPAIRED NR 1 SLAT IAW SRM.
